# SDR AU970792

- Difficulty date: April 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Ge CF680A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Part number: 85711ANSETTSN
- Condition: Worn
- Location: Rt Bleed
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH BLEED AIR VALVE FAULTY. WORKSHOP INSPECTION FOUND VALVE SHAFT WORN AT CONVEX SEALING RING.
